Pacific Journal of Mathematics

On ideals in $\Omega^{u}_\ast $.

Larry Smith

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 527-537.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970624

Mathematical Reviews number (MathSciNet)
MR0334259

Zentralblatt MATH identifier
0216.45404

Subjects
Primary: 57D90

Citation

Smith, Larry. On ideals in $\Omega^{u}_\ast $. Pacific J. Math. 37 (1971), no. 2, 527--537. https://projecteuclid.org/euclid.pjm/1102970624


Export citation

References

  • [1] H. Cartan, Algebres d'Eilenberg-MacLane et Homotopie, Seminar H. Cartan 1954/55, E.N.S. Paris.
  • [2] P. E. Conner and E. E. Floyd, Differentiable Periodic Maps, Springer-Verlag, New York, 1964.
  • [3] P. E. Conner and E. E. Floyd, The Relation of Cobordism Theories to K-Theories, Springer Lecture Notes in Math. No. 28, 1966.
  • [4] P. E. Conner and L. Smith, On the Complex Bordism of Finite Complexes, I.H.E.S. Journal de Math., No. 37, (1970),117-221.
  • [5] P. E. Conner and L. Smith, On the Complex Bordism of Finite Complexes II, U.VA. Preprint 1970.
  • [6] E. E. Floyd, Actions of Zkp Without Stationary Points, (to appear).
  • [7] J. W. Milnor, On the Steenrod Algebra and its Dual, Annals of Math., 67 (1958), 150-171.
  • [8] J. W. Milnor, On the Cobordism Ring * and a Complex Analog, Amer. J. Math., 82 (1960), 505-521.
  • [9] J-P. Serre, Cohomologie modulo deux des complexes d'Eilenberg-MacLane, Comm. Math. Helv., 27 (1953),198-231.
  • [10] L. Smith, An Application of Complex bordism to the stable homotopy groups of spheres, Bull. Amer. Math. Soc, 76 (1970), 601-604.
  • [11] L. Smith, On Realizing Complex Bordism Modules, Amer. J. Math., 92 (1970), 793-856.
  • [12] R. E. Stong, Notes on Cobordism Theory, Princeton University Press, 1968.